# SDR AALA20160505004

- Difficulty date: April 26, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 874,375 hours, 417,678 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38761864
- Part serial: 010922702013
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING BOARDING THE CABIN BEGAN TO FILL WITH SMOKE.  APU AIR WAS TURNED OFF.  FOUND THE APU LOW OIL PRESS SWITCH LEAKING.  R & R SWITCH & ACCOMPLISHED LEAK CHECK IAW AMM 49-90-03.  SYS CHECKED NORMAL.
